# SDR AMTA200600515

- Difficulty date: August 17, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STA 1180+120 AT BL22R FLOOR STRUCTURE OF CARGO COMP HAS LITE SURFACE CORROSION.  REMOVED CORROSION IAW SRM ORG THICKNESS ..063.  FOUND WITHIN LIMITS IAW SRM.  (K)
